The topological quasigroups with multiple identities
Закрыть
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
326 3
Ultima descărcare din IBN:
2017-12-25 15:25
SM ISO690:2012
CHOBAN, Mitrofan; CHIRIAC, Liubomir. The topological quasigroups with multiple identities. In: Quasigroups and Related Systems. 2002, nr. 2(9), pp. 19-31. ISSN 1561-2848.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Quasigroups and Related Systems
Numărul 2(9) / 2002 / ISSN 1561-2848

The topological quasigroups with multiple identities

Pag. 19-31

Choban Mitrofan, Chiriac Liubomir
 
Moldova Tiraspol State University
 
Disponibil în IBN: 10 mai 2016


Rezumat

In this article we describe the topological quasigroups with (n;m)-identities, which are obtained by using isotopies of topological groups. Such quasigroups are called the (n;m)homogeneous quasigroups. Our main goal is to extend some a_rmations of the theory of topological groups on the class of topological (n;m)-homogeneous quasigroups.

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<creators>
<creator>
<creatorName>Cioban, M.M.</creatorName>
<affiliation>Universitatea de Stat din Tiraspol, Moldova, Republica</affiliation>
</creator>
<creator>
<creatorName>Chiriac, L.</creatorName>
<affiliation>Universitatea de Stat din Tiraspol, Moldova, Republica</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='en'>The topological quasigroups with multiple identities</title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2002</publicationYear>
<relatedIdentifier relatedIdentifierType='ISSN' relationType='IsPartOf'>1561-2848</relatedIdentifier>
<dates>
<date dateType='Issued'>2002-01-04</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Journal article</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'>In this article we describe the topological quasigroups with (n;m)-identities, which are obtained by using isotopies of topological groups. Such quasigroups are called the (n;m)homogeneous quasigroups. Our main goal is to extend some a_rmations of the theory of topological groups on the class of topological (n;m)-homogeneous quasigroups. </description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>